I had a miscarriage June 25 '04. I bled for five weeks, but did not need a D&C. It took several weeks, but my hcg levels did finally fall to zero. My question is...I have noticed acne on my back and even some slight acne on my chest. It all started right around the time of the miscarriage. I guessed that it could be caused by all the changes going on in my body. Anyway, it has been several weeks since all my m/c symptoms have cleared up, but I still have this acne on my back. It's not really big white pimply acne, more like little sand grain sized bumps, mostly red. Has anyone else experienced this, or do you know if it is indeed caused by pregnancy? Thanks for any info.
i had a cervical pregnancy and i got acne also so yes i think it is a pregnancy thing i have had 4 children proir to this pregnancy and i got acne with all of them so yes i think it is a pregnancy thing my problem is that i had gotten mexotrexate shots to make my body reabsorb my pregnancy and my levels should have been down by now and they haven't how long did it take for yours to go down?
It took about 5 weeks to get my hcg down to zero. Fortunately, I must have expelled the fetus naturally although I never saw any clots or anything like that. I was about 7 weeks along with my first pregnancy, and did not even know I was pregnant until I miscarried. Could your acne have been a side effect of the mexotrexate? I've never heard of that drug. Also, I'm interested that you had acne with all of your pregnancies. Was it severe, and was it facial or just on your back as I've described? Mine is all over my back, even down low to my waist. I've noticed some on my chest too. I have tried topical facial acne over-the-counter astringent, but it does not seem to be clearing up. How did you treat yours and how long did it last?
I had the same problem with both of my pregnacies. I had acene on my face, which I even as a tenn had never had a problem with and on my back and chest. After I went throught the first trimester with both boys it cleared up and I had very clear soft skin. So I do think it is a side effect form being pregnant and may or may not have anything to do with the medecine.
no my acne wasn't a side effect of the methotrexate i only had to have it with my most recent pregnancy which was about 2 months ago the shots i mean, but i did have it with all my pregnancies and mine lasted for the whole pregnancy and the day after i gave birth it went away and it was just on my face and the doctor called this morning and my count is 45 right now and its been over a month since i got my shots so my levels aren't dropping like a regular miscarriage and methotrexate is a drug generally used for cancer but they used it to make my body reabsorb the pregnancy only because when my last daughter was born i had to have a c section and the recent baby planted the sac on my scar so they couldn't do a d/c it was either have the shots or get a hysterectomy and at 22 i said hell no to the hysterectomy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.